MAUDE Adverse Event Report: Intera Oncology INTERA; Pump, Infusion, Implanted, Programmable

Intera Oncology INTERA; Pump, Infusion, Implanted, Programmable
Model Number AP-03000H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury

Brand Name
INTERA
Common Device Name
Pump, Infusion, Implanted, Programmable
Manufacturer (Section D)
Intera Oncology
180 wells avenue, ste 300a
newton MA 02459
Manufacturer (Section G)
MEDICAL DEVICE INTERMEDIATE INC
110 forbes blvd
mansfield MA 02048
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50916728
Report Number2124215-2026-51426
Device Sequence Number12148764
Product Code LKK
UDI-Device Identifier00850014110147
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number0000018629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexUnknown